| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that the destination hub was not connected to the sheath.The hub fell on the floor when the sterile package was opened.A new sheath was opened.Additional information was received on 27apr2020.The issue occurred during prepping, without the patient present.Sine the hub was not attached, it fell on the floor.There was no patient injury, medical/surgical intervention required.